Volume 189

The first stable homotopy groups of motivic spheres

Pages 1-74 by Oliver Röndigs, Markus Spitzweck, Paul Arne Ostvær | From volume 189-1

Sharp phase transition for the random-cluster and Potts models via decision trees

Pages 75-99 by Hugo Duminil-Copin, Aran Raoufi, Vincent Tassion | From volume 189-1

Nonuniqueness of weak solutions to the Navier-Stokes equation

Pages 101-144 by Tristan Buckmaster, Vlad Vicol | From volume 189-1

Joint equidistribution of CM points

Pages 145-276 by Ilya Khayutin | From volume 189-1

Macdonald-positive specializations of the algebra of symmetric functions: Proof of the Kerov conjecture

Pages 277-316 by Konstantin Matveev | From volume 189-1

Errata: PRIMES is in P

Pages 317-318 by Manindra Agrawal, Neeraj Kayal, Nitin Saxena | From volume 189-1

On Furstenberg’s intersection conjecture, self-similar measures, and the $L^q$ norms of convolutions

Pages 319-391 by Pablo Shmerkin | From volume 189-2

Shtukas and the Taylor expansion of $L$-functions (II)

Pages 393-526 by Zhiwei Yun, Wei Zhang | From volume 189-2

Heights in families of abelian varieties and the Geometric Bogomolov Conjecture

Pages 527-604 by Ziyang Gao, Philipp Habegger | From volume 189-2

A proof of a sumset conjecture of Erdős

Pages 605-652 by Joel Moreira, Florian K. Richter, Donald Robertson | From volume 189-2